MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED
Model Number B35200
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that information was received from a patient regarding an external device communicator.The reason for call was patient reported that last tuesday they woke up in the hospital after having seizures and they hit their head a couple times.Patient said they called their neurologist facility on thursday and the nurse that they spoke with mentioned the possibility of the deep brain (dbs) stimulator turning off from the patient hitting their head.Patient asked if dbs could turn off from hitting their head.Patient services agent reviewed information about implanted neurostimulator and battery longevity and redirected patient to healthcare provider to further address the issue.Patient mentioned that they just spoke with a manufacturing representative, today because since last tuesday they noticed their communicator would not pair with their dbs therapy application.Patient said the communicator only powered on when it was plugged into the charging cable but when the communicator was unplugged from the charging cable the communicator was non responsive.Hard reset and troubleshooting with the medtronic representative did not resolve the issue.The issue was not resolved.An email was sent to the repair department to replace the communicator.Patient may call back for assistance pairing new communicator and checking therapy status once they receive new communicator.Patient said they didn't know the name of their managing physician and may provide it if they call back for assistance once it was known.Additional information has been received that patient called in and said they got the replacement communicator and they were able to connect to the implantable neurostimulator (ins).

Brand Name
PERCEPT
Common Device Name
STIMULATOR, THALAMIC, EPILEPSY, IMPLANTED
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24788546
Report Number3004209178-2026-05943
Device Sequence Number10011885
Product Code MBX
UDI-Device Identifier00763000519216
UDI-Public(01)00763000519216(17)240228
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/06/2026
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age35 YR
Patient SexMale